# SDR CALA2024112502943

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N2138U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62649
- Aircraft time: 31,098 hours, 3,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DR 5R EMERGENCY LIGHT BATTERY PACK EQ M33408 DEEP CYCLE TEST FAIL TRANSFER REFER NON-ROUTINE WO.4051208  DR 5R EMERGENCY LT BATTERY PACK AND CHANGER REPLACED AND CARRIED OUT INSTALLATION TEST RESULT NORMAL AS PER AMM 33-51-06.
